# SDR SWAA063433

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 37,446 hours, 31,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Part serial: 2504
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD FORE FLAP DELAMINATED.  REMOVED AND REPLACED INBOARD FORE FLAP PER MM.
